Hi I know that one of the symptoms of taking the shot are headaches but I'm always having headache and migraine alot. Like I'll have a migraine almost every week or every two weeks and I was wondering is that normal. I been on depo provea since October 2013 and I take my shots on time. I was just wondering what can I do to stop the migraine. I also have a habbit of over thinking things when things aren't normal and I start stressing out
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Nov 2013 • 6 answers
Posted 31 Jul 2014 • 1 answer
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Posted 13 Sep 2015 • 1 answer
Posted 6 Feb 2016 • 1 answer